# SDR ASAA9780164

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779305
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION ON FUSELAGE FRAME AT STATION 1250 FROM LONGERON 27L TO 27R.  REPLACE FRAME IAW DC9SRM 53-03, PAGE 4E, FIG 2A.  (M)
